Couldn't find what you looking for?

TRY OUR SEARCH!

I have a question about tizanidine, which has been prescribed to my little sister, who is 14 years old. She has some problems with spasticity, and after exploring other options, her and my parents decided to give medication a chance. But doesn't tizanidine come with side effects? Can anyone tell me more?

Loading...

I recently had this medication prescribed to deal with severe back pain that was causing me to not sleep; I was prescribed 4 mg and I had no problem sleeping although I did cut it in half.  I know how easily individuals can get addicted to medications so I only take it as needed.  One side effect that I have heard of is hallucinations but these are in cases where too much of the medication was taken.  As a parent I would keep that medication out of her reach and perhaps all you need to do is cut down the dose of the medication; mine was prescribed three times a day but I could not imagine being asleep most of the day; I have a job go to college and am raising three sons; no time to sleep during their busiest hours or mine.  Do your research and then consult your doctor or get a second opinion.  Good luck to your and your daughter.
Julia Martine
Reply

Loading...

JULIE YOU SOUND GREAT GET THOSE BOYS RAISED WHAT A JOB THAT IS GOOD LUCK TO YOU AND GLAD YOU DON'T TAKE THE MED ALL THE TIME GOD BLESS YOU

Reply

Loading...